# SDR AALA20160622003

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 52,986 hours, 18,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 0201720003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY LIGHT AT SEAT 29D IS INOPERATIVE.  LIGHT ASSEMBLY WAS FOUND TO HAVE A BROKEN CONNECTOR.  R & R LIGHT ASSY IAW AMM 33-51-11.  OPS CHECK NORMAL.
